# SDR HEEA0011620

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spine
- Part number: 3881005
- Condition: Worn
- Location: Fuel Pump
- Part time: 910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP INTERNAL DRIVE SPLINES WORN.
